MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ RESTING EKG ELECTRODES; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ RESTING EKG ELECTRODES; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Rash (2033)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported approximately eight 2360 3m¿ red dot¿ ekg resting electrodes were applied to her legs, arms, collar bone and under her breast for less than 5 minutes during an ekg test.Later the same day, the consumer reportedly experienced red raised bumps, itching and welts where each electrode had been applied.The following day, itching, hives, redness and a rash spread outward from each electrode site.The consumer was seen by her primary physician and was treated with a steroid injection.The consumer reported the reaction was improving.

Brand Name
3M¿ RED DOT¿ RESTING EKG ELECTRODES
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8555879
Report Number2110898-2019-00068
Device Sequence Number2268696
Product Code DRX
UDI-Device Identifier00707387472825
UDI-Public00707387472825
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR